Mathematische Annalen

, Volume 295, Issue 1, pp 513–525

Some uniqueness and nonexistence theorems for embedded minimal surfaces

  • Joaquín Pérez
  • Antonio Ros
Article

DOI: 10.1007/BF01444900

Cite this article as:
Pérez, J. & Ros, A. Math. Ann. (1993) 295: 513. doi:10.1007/BF01444900

Mathematics Subject Classification (1991)

53A1053C42

Copyright information

© Springer-Verlag 1993

Authors and Affiliations

  • Joaquín Pérez
    • 1
  • Antonio Ros
    • 1
  1. 1.Departamento de Geometría y Topología, Facultad de CienciasUniversidad de GranadaGranadaSpain